News Tips
  
19

Troopers resuscitate a Niagara County woman this morning with an anti-overdose drug becoming more prevalent in law enforcement due to a recent surge in heroin abuse.

They arrived at the scene in Lockport with a 24-year-old woman on her back with a used syringe next to her arm. The woman was not moving and unresponsive with slow and shallow breathing. They noticed her lips were changing color from lack of oxygen – all signs of a possible drug overdose.

The troopers administered one dose of Naloxone to her nostril, and watched her revive over the next 10 minutes. She was answering questions soon after.

Local police agencies across the state have recently been trained on and supplied with Naloxone, which can save lives in an overdose situation.

72 members of Troop A have been trained with the drug.

Actions: E-mail | Comments (1) RSS comment feed | Bookmark and Share

Post Comment

Name (required)

Email (required)

Enter the code shown above:

  |  Login